# SDR USAA2010102892433

- Difficulty date: October 9, 2010
- Submitted: October 29, 2010
- Operation: Air carrier
- Aircraft: N103US
- Make and model: Airbus A320-214
- Aircraft serial: 861
- Aircraft time: 30,936 hours, 18,449 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Coupling
- Part number: D53472102200
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - S5 - MAJOR REPAIR - CORROSION ON INBOARD COUPLING OF FLOORBEAM AT FR67 + 5 INCHES, Y1162.  REPLACED INBOARD COUPLING OF FLOORBEAM AT FR67 + 5 INCHES, Y1162 IAW A320 SRM 51-72-11.
